József Gáll, Gyula Pap, Martien C. A. van Zuijlen, "Maximum likelihood estimator of the volatility of forward rates driven by geometric spatial AR sheet", Journal of Applied Mathematics, vol. 2004, Article ID 259613, 17 pages, 2004. https://doi.org/10.1155/S1110757X04306133
Maximum likelihood estimator of the volatility of forward rates driven by geometric spatial AR sheet
Discrete-time forward interest rate curve models are studied, where the curves are driven by a random field. Under the assumption of no-arbitrage, the maximum likelihood estimator of the volatility parameter is given and its asymptotic behaviour is studied. First, the so-called martingale models are examined, but we will also deal with the general case, where we include the market price of risk in the discount factor.
Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.